RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 25, Issue 6, Pages 891–898 (Mi mz8378)  

Existence and uniqueness theorem for a solution of an ordinary differential equation in a locally convex space

V. A. Netes

Central Scientific-Research Institute of Communication

Full text: PDF file (427 kB)

English version:
Mathematical Notes, 1979, 25:6, 460–463

Bibliographic databases:

UDC: 517.9
Received: 20.07.1977

Citation: V. A. Netes, “Existence and uniqueness theorem for a solution of an ordinary differential equation in a locally convex space”, Mat. Zametki, 25:6 (1979), 891–898; Math. Notes, 25:6 (1979), 460–463

Citation in format AMSBIB
\Bibitem{Net79}
\by V.~A.~Netes
\paper Existence and uniqueness theorem for a~solution of an ordinary differential equation in a~locally convex space
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 6
\pages 891--898
\mathnet{http://mi.mathnet.ru/mz8378}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=540243}
\zmath{https://zbmath.org/?q=an:0429.34007|0411.34003}
\transl
\jour Math. Notes
\yr 1979
\vol 25
\issue 6
\pages 460--463
\crossref{https://doi.org/10.1007/BF01230988}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JE85500022}


Linking options:
  • http://mi.mathnet.ru/eng/mz8378
  • http://mi.mathnet.ru/eng/mz/v25/i6/p891

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:193
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019